MAUDE Adverse Event Report: CONMED CORPORATION VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED CORPORATION VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number 60-6085-200A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Vcare device came apart upon removal of uterus from pelvis cavity.We reassembled the device on the back table after retrieval, making sure that all the components were present.We compared it to a different packaged vcare to make sure everything was there.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key23425258
Report Number23425258
Device Sequence Number8198158
Product Code LKF
UDI-Device Identifier10653405003748
UDI-Public(01)10653405003748
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/12/2025
Report Date (Section F) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number60-6085-200A
Device Catalogue Number60-6085-200A
Device Lot Number202506231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/12/2025